The collocation method for solving bisingular integral equations with Cauchy kernels
Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1077-1080
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_6_a18,
author = {V. A. Zolotarevskii and S. A. Tutunaru},
title = {The collocation method for solving bisingular integral equations with {Cauchy} kernels},
journal = {Differencialʹnye uravneni\^a},
pages = {1077--1080},
year = {1987},
volume = {23},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_6_a18/}
}
TY - JOUR AU - V. A. Zolotarevskii AU - S. A. Tutunaru TI - The collocation method for solving bisingular integral equations with Cauchy kernels JO - Differencialʹnye uravneniâ PY - 1987 SP - 1077 EP - 1080 VL - 23 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_6_a18/ LA - ru ID - DE_1987_23_6_a18 ER -
V. A. Zolotarevskii; S. A. Tutunaru. The collocation method for solving bisingular integral equations with Cauchy kernels. Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1077-1080. http://geodesic.mathdoc.fr/item/DE_1987_23_6_a18/